Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Severe thigh injury, bruising, purple discoloration, pain on touching. Medical attention required?

I had a filing cabinet that weighed about 100 pounds fall on my upper thigh as I landed on the ground. It brusied that night and has been purple/blue for 5 days now but didnt hurt other then to the touch. Its been killing me all evening now. Do I need to see a doctor? Why is it hurting like this 5 days after the fact?
Asked On : Fri, 8 Feb 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response

Due to trauma,blood might have collected in the thigh.It is called haematoma.It will be resolved spontaneously in course of time.Due to the changes in the collected blood,the colour purple/blue is een.

Please take an Anti inflammatory drug twice daily.

If it is not resolving ,consult your surgeon and proceed accordingly.

If the surrounding area is red,add an antibiotic to combat the infection.

Nothing to worry

Wish you speedy recovery

Answered: Fri, 8 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor